# SDR SWAA2018072523805

- Difficulty date: July 25, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 12,947 hours, 5,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR HOLDERS WAS STIFF AND DIFFICULT TO OPERATE.  LUBED GIRT BAR HOLDER PER SIP.
